EconPapers    
Economics at your fingertips  
 

A Mean Value Related to Primitive Roots and Golomb’s Conjectures

Weiqiong Wang and Wenpeng Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

The main purpose of this paper is using the properties of Gauss sums and the estimate for character sums to study a mean value problem related to the primitive roots and the different forms of Golomb’s conjectures and propose an interesting asymptotic formula for it.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/908273.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/908273.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908273

DOI: 10.1155/2014/908273

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:908273